MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; Pacemaker
Model Number L111
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage was too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.The device remains in service.No adverse patient effects were reported.Additional information was provided that the patient was contacted regarding a recommended generator replacement based on technical services guidance, and advisory information was provided.The device replacement procedure has been scheduled.No adverse patient effects have been reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage was too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.The device remains in service.No adverse patient effects were reported.Additional information was provided that the patient was contacted regarding a recommended generator replacement based on technical services guidance, and advisory information was provided.The device replacement procedure has been scheduled.No adverse patient effects have been reported.Additional information was received indicating that the device was explanted.The product has not been returned for analysis.No additional adverse patient effects have been reported.
 
Additional Manufacturer Narrative

Brand Name
ESSENTIO? MRI DR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50659594
Report Number2124215-2026-47728
Device Sequence Number9512689
Product Code LWP
UDI-Device Identifier00802526558962
UDI-Public(01)00802526558962(17)190830
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2019
Device Model NumberL111
Device Catalogue NumberL111
Device Lot Number314197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale